| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
11/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Haemonetics field service engineer evaluated the pcs2 plasma collection system, the cuff pressure was found to be high.The cuff was calibrated and pressure issue was resolved.The sample was not returned to haemonetics for evaluation, root cause could not be determined.
Event or Problem Description
On (b)(6) 2020, haemonetics was notified of a suspected hemolysis event utilizing the pcs2 plasma collection system.Patient status is unknown as haemonetics was unable to obtain additional information from customer.